# SDR SWAA2022031066748

- Difficulty date: February 2, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INTERCOSTAL LOCATED ON BS.328 TO BS. 344 AND LBL. 44 AT PASSENGER CABIN 2022-55679 / [01] REPLACED NEW WEB LOCATED ON BS.328 TO BS. 344 AND LBL. 44 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DRAWING # 141A5400 REV - SEE INDIVIDUAL SIGN OFFS BELLOW;[02] CORRECTED STEP 1 REPLACED WEB LOCATED ON BS.328 TO BS. 344 AND LBL. 44 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DRAWING # 141A5400 REV - SEE INDIVIDUAL SIGN OFFS BELLOW;[03] COMPLETED; ITEM RII
